MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502260
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to 04/01/2024 based on the date the manufacturer became aware of the event.Imdrf device code a020504 captures the reportable event of sterile packaging hole.
 
Event or Problem Description
It was reported that a navigator access sheath device was to be used during a ureteroscopy procedure.It was found that the package had a hole in the sterile packaging.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 04/01/2024 based on the date the manufacturer became aware of the event.Block h6: imdrf device code a020504 captures the reportable event of sterile packaging hole.Block h11: investigation results: the returned navigator was analyzed, and a visual evaluation noted that one unopened pouch returned, and no tears or holes were detected in the returned closed pouch.With all the available information, the reported event was not confirmed.Based on the investigation, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.A visual test shows that it was not possible to identify any evidence of either the alleged issue or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on analysis results, a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19210281
Report Number2124215-2024-25391
Device Sequence Number12788605
Product Code FED
UDI-Device Identifier08714729837558
UDI-Public08714729837558
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model NumberM0062502260
Device Catalogue Number250-226
Device Lot Number0033219115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown